Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Taken Norethisterone tablet to advance periods. Let me know remedy to start periods again

hi Doctor!!good morning! I got my periods last month on 18th. normally every month i get before 5 to 6 days before the date of last period. since i have to attend pooja at my home, i have consulted the doctor and took tablets to prepone the periods. Tablet norethisterone tablet for 3 days started frm 10th to 12th 3 tablets every day, today is 16th, i am yet to get the periods, please let me know any othe remedies
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
You are taking your medicine correctly.
Norethisterone is given in the dose of 5 mg three times a day.
You can postpone your periods by continuously taking this medicine.
However whenever you want to resume your periods,you can stop this medicine and periods resume after two to three days of stopping the medicine.
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor